MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 OPTIFIX AT; STAPLE, IMPLANTABLE

DAVOL INC., SUB. C.R. BARD, INC. -1213643 OPTIFIX AT; STAPLE, IMPLANTABLE
Catalog Number 0113330
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, alleged optifix at failed to fixate the mesh.The subject device was not returned for evaluation.Based on the information provided and without having the sample to evaluate, no conclusions can be made.Review of manufacturing records shows product was made to specification, with no indication of a manufacturing related cause for the event reported.To date, this is the only reported complaint for this manufacturing lot of 475 units.This mdr represents the optifix at (device # 3).An additional mdr's were submitted to represent the optifix at (device #1 and device # 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a procedure, the optifix at fixation device was used to fixate the mesh.It was reported that the fastener did not fixate the mesh and there was too much concern regarding a potential patient safety issue.There was no patient injury.This file represents device # 3.
 
Additional Manufacturer Narrative
As reported, alleged optifix at failed to fixate the mesh.The subject device was not returned for evaluation.Based on the information provided and without having the sample to evaluate, no conclusions can be made.Review of manufacturing records shows product was made to specification, with no indication of a manufacturing related cause for the event reported.To date, this is the only reported complaint for this manufacturing lot of 490 units.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the sample evaluation results.Evaluation of the same lot sample did not reproduce the reported event of failed to fixate and did not assist in determining root cause for the reported event.Without the original sample no conclusion can be made.This supplemental emdr represents the optifix at (device #3).Additional supplemental emdr's were submitted to represent the optifix at (device #1 and device #2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a procedure, the optifix at fixation device was used to fixate the mesh.It was reported that the fastener did not fixate the mesh and there was too much concern regarding a potential patient safety issue.There was no patient injury.This file represents device #3.

Brand Name
OPTIFIX AT
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21214442
Report Number1213643-2025-00019
Device Sequence Number3378363
Product Code GDW
UDI-Device Identifier00801741136566
UDI-Public(01)00801741136566(17)260728(10)HUJV0405
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K191287
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Catalogue Number0113330
Device Lot NumberHUJV0405
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown